# SDR CA040621008

- Difficulty date: June 18, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,358 hours
- Engine: Allsn 250C20
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 206076022005
- Part serial: B2561
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

IT APPEARS THAT THE HYDROPACK HAD AN INTERNAL GEAR FAILURE.  THE AIRCRAFT HAD NR INDICATIONS BUT NO HYDRAULIC PRESSURE.  HYDROPACK WAS CHANGED AND AIRCRAFT RETURNED TO SERVICE.
